# SDR DALA2023062004999

- Difficulty date: June 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 118,905 hours, 17,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:17F. CORRECTIVE ACTION: R/R SEAT 17F EMERG. LIGHT HOUSING PER B767 CMM 25-29-97. MEL & PLAC REMOVED. M PROC REVERSED. (2812616)
